Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is excessive sneezing a side effect of aderall?

Is aderall causing me to sneeze? I sneeze more normally than usually whenever I take it these past five days. I m taking 20mg. Also I have been taking 10mg twice a day but I never really seemed to feel anything so today I tried to take 20mg at once and I m still not really feeling it. It s helping me stay in place but it s not helping with my reading- which is really hard for me to concentrate on and get through. Any opinions?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to health care magic forum,

no aderall is not specifically causing sneezing.
aderall is used for attention deficit hyperactivity disorder and narcolepsy.
another treatment option for this problem is homeopathy. homeopathy will give you excellent result in this case.
have a good health
Answered: Mon, 9 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor